Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 809243, 17 pages
http://dx.doi.org/10.1155/2012/809243
Research Article

Adaptive Fault Detection for Complex Dynamic Processes Based on JIT Updated Data Set

1Department of Science, Shenyang University of Chemical Technology, Liaoning, Shenyang 110142, China
2Lab of Industrial Control Networks and Systems, Shenyang Institute of Automation, Chinese Academy of Sciences, Liaoning, Shenyang 110016, China
3College of Information Engineering, Shenyang University of Chemical Technology, Liaoning, Shenyang 110142, China

Received 2 May 2012; Revised 1 July 2012; Accepted 2 July 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Jinna Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinna Li, Yuan Li, Haibin Yu, Yanhong Xie, and Cheng Zhang, “Adaptive Fault Detection for Complex Dynamic Processes Based on JIT Updated Data Set,” Journal of Applied Mathematics, vol. 2012, Article ID 809243, 17 pages, 2012. https://doi.org/10.1155/2012/809243.